Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 171, NWS Indianapolis, IN

July 27, 2012Hamilton County, Madison County, Tipton County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 27, 2012, 4:08 PM EDT for Hamilton County, Madison County, Tipton County, Indiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2012, 4:08 PM EDT (20:08 UTC)
Expired
Jul 27, 2012, 4:45 PM EDT
In force
37 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hamilton County, IN, Madison County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 68 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 4:15 PM EDTHAIL 11 N Atlanta, INTIME ESTIMATED FROM RADAR. LATE REPORT.
Jul 27, 4:44 PM EDTHAIL 0.88Elwood, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 2:43 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
863 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WUUS53 KIND 272008 RRA
SVRIND
INC057-095-159-272045-
/O.NEW.KIND.SV.W.0171.120727T2008Z-120727T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
408 PM EDT FRI JUL 27 2012

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
  NORTHERN MADISON COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 445 PM EDT

* AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHWEST OF TIPTON...OR 21 MILES SOUTH OF KOKOMO...AND MOVING EAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TIPTON...
  ELWOOD...
  ALEXANDRIA...
  MORSE RESERVOIR...
  CICERO...
  ARCADIA...
  ATLANTA...
  FRANKTON...
  WOODLAWN HEIGHTS...
  ORESTES...
  COUNTRY CLUB HEIGHTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4038 8574 4011 8560 4012 8620 4022 8621
TIME...MOT...LOC 2008Z 258DEG 29KT 4018 8611
WIND...HAIL 60MPH 1.00IN

$$

HOMANN/SMF
2 follow-up statements
917 
WWUS53 KIND 272018
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
418 PM EDT FRI JUL 27 2012

INC057-095-159-272045-
/O.CON.KIND.SV.W.0171.000000T0000Z-120727T2045Z/
HAMILTON-MADISON-TIPTON-
418 PM EDT FRI JUL 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HAMILTON...NORTHERN MADISON AND SOUTHEASTERN TIPTON COUNTIES UNTIL
445 PM EDT...

AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
SOUTH OF TIPTON...OR 19 MILES NORTHWEST OF ANDERSON...MOVING EAST AT
35 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELWOOD...FRANKTON...WOODLAWN HEIGHTS...COUNTRY CLUB HEIGHTS AND
  ORESTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4025 8612 4038 8574 4011 8560 4012 8607
TIME...MOT...LOC 2019Z 258DEG 29KT 4022 8596
WIND...HAIL 60MPH 1.00IN

$$

HOMANN/SMF
922 
WWUS53 KIND 272037
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
437 PM EDT FRI JUL 27 2012

INC057-159-272047-
/O.CAN.KIND.SV.W.0171.000000T0000Z-120727T2045Z/
HAMILTON-TIPTON-
437 PM EDT FRI JUL 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON AND
SOUTHEASTERN TIPTON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4011 8560 4012 8587 4034 8586 4038 8574
TIME...MOT...LOC 2037Z 252DEG 35KT 4031 8574

$$

INC095-272045-
/O.CON.KIND.SV.W.0171.000000T0000Z-120727T2045Z/
MADISON-
437 PM EDT FRI JUL 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MADISON COUNTY UNTIL 445 PM EDT...

AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ELWOOD...OR 11 MILES SOUTHWEST OF FAIRMOUNT...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN MADISON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4011 8560 4012 8587 4034 8586 4038 8574
TIME...MOT...LOC 2037Z 252DEG 35KT 4031 8574
WIND...HAIL 60MPH 1.00IN

$$

HOMANN/SMF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:30 PM EDT, 38 minutes earlier.

Area forecast discussion, Jul 27, 3:30 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT FRI JUL 27 2012

.UPDATE...
SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED
BELOW.

&&

.SYNOPSIS...

ISSUED AT 330 PM EDT FRI JUL 27 2012

AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL SWING
ACROSS THE REGION THIS EVENING...BRINGING SCATTERED STRONG TO SEVERE
THUNDERSTORMS. DRY AND COOLER WEATHER WILL BE THE RULE LATER TONIGHT
AND THIS WEEKEND AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES
SATURDAY AND INTO THE EASTERN OHIO VALLEY SUNDAY.   FARTHER AHEAD
MODELS KEEP US UNDER A NORTHWEST FLOW ALOFT THROUGH MUCH OF THE WEEK
AS STRONG UPPER RIDGE CONTINUES OVER THE SOUTHERN PLAINS AND A BROAD
UPPER TROUGH REMAINS OVER EASTERN CANADA AND THE NORTHEAST U.S.  A
SERIES OF WEAK DISTURBANCES WILL MOVE ACROSS OUR REGION MUCH OF THE
EXTENDED KEEPING US UNDER LOW CHANCES OF THUNDERSTORMS.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 330 PM EDT FRI JUL 27 2012

RAPID REFRESH INDICATES THUNDERSTORMS WILL END RAPIDLY WEST TO EAST
THIS EVENING.  IN FACT ONLY FAR EAST AND SOUTHEAST SECTIONS MAY SEE
PRECIP AFTER 8 PM AND EVEN THERE IT WILL END IN A FEW HOURS.

HAVE UPGRADED THE GRIDS TO PLAY UP THREAT OF SEVERE OVER THE
EASTERN 2/3 OF OUR REGION...BUT MOST OF THIS WILL OCCUR BEFORE 800
PM EDT.

OVERNIGHT EXPECT DECREASING CLOUDS OVER MOST AREAS...ALTHOUGH SOME
MODELS INDICATE SOME CLOUDINESS MAY SPREAD BACK IN ACROSS OUR NORTH
AND EAST OVERNIGHT.   AS FAR AS TEMPERATURES ARE CONCERNED...WENT
WITH A MOS BLEND MOST AREAS.  NORTHEAST SECTIONS COULD BE A LITTLE
WARMER WHERE MORE CLOUDS REMAIN.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...

ISSUED AT 3330 PM EDT FRI JUL 27 2012

QUIET WEATHER AND NOT AS HOT CONDITIONS WILL BE THE RULE THIS
WEEKEND AS COOLER AND DRY AIR SPREADS ACROSS OUR REGION. HIGH
PRESSURE WILL BUILD INTO THE GREAT LAKES SATURDAY AND INTO THE
EASTERN OHIO VALLEY SUNDAY.  MODELS BRING A WEAK AREA OF LOW
PRESSURE INTO THE MID MISSISSIPPI VALLEY.  PREFER THE GEM AND GFS
MODELS AS THE NAM SEEMS MUCH TOO STRONG WITH THIS LOW PRESSURE
SYSTEM WHICH EVENTUALLY MOVES TOWARDS THE OHIO VALLEY BY MONDAY.

MAIN ADJUSTMENTS THIS WEEKEND WILL BE TO GO WITH WARMER MET NUMBERS
AS GFS AND MAV HAVE HAD A STRONG COLD BIAS SO FAR THIS SEASON.  SOME
MODELS INDICATE A FEW THUNDERSTORMS MAY OCCUR SUNDAY
AFTERNOON...HOWEVER WITH HIGH PRESSURE NEAR BY THIS MAY BE A BIT
QUICK.  WILL KEEP EVERYTHING DRY THROUGH THE WEEKEND AND BRING IN 20
TO 30 PERCENT CHANCE OF PRECIP LATE SUNDAY NIGHT AND 30 PERCENT MOST
AREAS MONDAY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...

ISSUED AT 258 PM EDT FRI JUL 27 2012

FORECAST CONCERNS REGARD TIMING OF PRECIPITATION EVENTS. OVERALL
PATTERN SLOWLY EVOLVING WITH WESTERN RIDGE FLATTENING SOME MEANING
EXTREME HEAT LIKE THIS WEEK IS NOT LIKELY NEXT WEEK. DESPITE
THIS...STILL FORECASTING 90S FOR MOST AREAS MOST DAYS BUT ONLY
LOWER 90S VS UPPER 90S. CONTINUATION OF WEAK SHORTWAVES COMING
DOWN RIDGE MEANS CONTINUED CHANCES FOR STORMS. WOULD NOT CONSIDER
RAIN THREATS THAT GREAT HOWEVER SINCE WEAK SURFACE RIDGING REMAINS
OVER GULF AND ITS MOISTURE IS NOT BEING STEERED OUR DIRECTION.

&&

.AVIATION /DISCUSSION FOR THE 271800Z TAFS/...

ISSUED AT 1259 PM EDT FRI JUL 27 2012

OUTSIDE OF CONVECTION...VFR EXPECTED THROUGH FIRST HALF OF TAF
PERIOD. SOME POSSIBILITY OF MVFR OVERNIGHT INTO EARLY SATURDAY.

FRONT WILL MOVE THROUGH THE SITES IN THE FIRST 6 OR SO HOURS OF THE
AF PERIOD...KEEPING SCATTERED CONVECTION ACROSS THE AREA. WILL
HANDLE WITH VCTS FOR NOW UNLESS BETTER COVERAGE CAN BE SEEN. WINDS
WILL SHIFT TO NORTHWEST BY THIS EVENING AND WILL BE GUSTY THROUGH
THE AFTERNOON.

AS COLDER AIR WORKS IN...SOME LOW LEVEL MOISTURE WILL WORK INTO THE
NORTHERN SITES OVERNIGHT /MOISTURE CAN BE CURRENTLY SEEN AS CU FIELD
ACROSS IOWA/WISCONSIN/. THIS COULD ALLOW SOME LOW CLOUDS OR FOG TO
FORM...BUT WITH DRY GROUND HELPING ERODE SOME OF THIS MOISTURE...NOT
CONFIDENT ENOUGH TO PUT IN THE MVFR CONDITIONS GIVEN BY MODELS. WILL
JUST PUT 6SM IN FOR NOW.

SATURDAY SHOULD BE VFR /ANY FOG WILL BURN OFF QUICKLY/.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM....TUCEK
AVIATION...50
Hazardous weather outlook, Jul 27, 9:00 AM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 AM EDT FRI JUL 27 2012

INZ021-028>031-035>049-051>057-060>065-067>072-281300-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
900 AM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SCATTERED STRONG TO SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...HAIL...BRIEF HEAVY RAINFALL AND
DANGEROUS LIGHTNING.

TIMING: STRONG TO SEVERE STORMS WILL BE IN THE AFTERNOON AND EARLY
EVENING HOURS.

DISCUSSION: AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT
WILL SWEEP ACROSS CENTRAL INDIANA THIS AFTERNOON...BRINGING SCATTERED
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY NIGHT
THROUGH WEDNESDAY.

DISCUSSION: UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW ALOFT WILL
BRING PERIODIC CHANCES FOR THUNDERSTORMS TO CENTRAL INDIANA SUNDAY
NIGHT THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jul 27, 3:08 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
308 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             9 W GREENCASTLE         39.64N  87.01W
07/27/2012  E0.50 INCH       PUTNAM             IN   TRAINED SPOTTER

0307 PM     TSTM WND GST     9 W GREENCASTLE         39.64N  87.01W
07/27/2012  E40 MPH          PUTNAM             IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200456
EVENT NUMBER IND1200457

DRT
Local storm report, Jul 27, 3:21 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             5 ESE NOBLESVILLE       40.03N  85.94W
07/27/2012  E0.75 INCH       HAMILTON           IN   TRAINED SPOTTER

            REPORTED AT 206TH AND CYNTHEANNE

&&

EVENT NUMBER IND1200458

DRT
Local storm report, Jul 27, 3:55 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             BROWNSBURG              39.84N  86.39W
07/27/2012  M1.00 INCH       HENDRICKS          IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200459

HEROLD
Local storm report, Jul 27, 4:02 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
402 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             BROWNSBURG              39.84N  86.39W
07/27/2012  E0.75 INCH       HENDRICKS          IN   TRAINED SPOTTER

            ESTIMATED WINDS TO 40 MPH .

&&

EVENT NUMBER IND1200460

HEROLD
Local storm report, Jul 27, 4:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             ELLETTSVILLE            39.23N  86.62W
07/27/2012  E0.25 INCH       MONROE             IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200461

HEROLD
Local storm report, Jul 27, 4:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
407 PM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             2 ENE CLERMONT          39.83N  86.29W
07/27/2012  E0.88 INCH       MARION             IN   TRAINED SPOTTER

            LASTED 3 MINUTES

&&

EVENT NUMBER IND1200462

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 1:15 PM EDTSpecial Weather StatementINDPutnam30 min
Jul 27, 2:16 PM EDTSpecial Weather StatementINDMarion29 min
Jul 27, 2:22 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Marion23 min
Jul 27, 2:45 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison30 min
Jul 27, 2:49 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo26 min
Jul 27, 3:13 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Morgan, Parke, Putnam47 min
Jul 27, 3:40 PM EDTSevere Thunderstorm WarningINDHamilton, Hendricks, Johnson, Marion, Morgan50 min
Jul 27, 3:42 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur35 min
Jul 27, 4:08 PM EDTSevere Thunderstorm WarningINDBrown, Monroe52 min
Jul 27, 4:16 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Madison, Marion29 min
Jul 27, 4:28 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Monroe47 min
Jul 27, 4:36 PM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby24 min
Jul 27, 4:38 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence37 min
Jul 27, 4:51 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson39 min
Jul 27, 5:05 PM EDTSpecial Weather StatementINDMarion25 min
Jul 27, 5:19 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby26 min
Jul 27, 5:21 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Monroe24 min
Jul 27, 5:41 PM EDTSevere Thunderstorm WarningINDJennings14 min
Jul 27, 5:52 PM EDTSevere Thunderstorm WarningINDLawrence38 min
Jul 27, 6:16 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence29 min
Jul 27, 6:30 PM EDTSevere Thunderstorm WarningINDLawrence45 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.